Notice: Undefined offset: 1 in /var/www/ on line 103
On Jordan Ideals of Inverse Semirings with Involution
  • P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2020, Volume: 13, Issue: 4, Pages: 430 – 438

Original Article

On Jordan Ideals of Inverse Semirings with Involution


Objectives: The main objective of this article is to introduce *-Jordan ideals of a certain class of semirings called MA-semirings with involution and to investigate some conditions for which the above said ideals contained in the center.

Methods and findings: We use the Jacobian identities and 2-torsion freeness of MA semirings. In this connection, we establish some important results of ring theory for the class of MA-semirings.

Applications/ improvements: The commutative property is helpful to study the theory of semirings with ease therefore we find some conditions to impose commutativity in semirings, which are indeed novel idea in the field of semirings. Furthermore, these conditions are used in a most generalized way that these conditions bring the *-Jordan ideals to the center, therefore, it would be the corollary of result that semiring is commutative.

Keywords: Semirings, *-Semirings, MA-Semirings, *-Jordan Ideals, *-Prime Semirings, Involution Mathematics Subject Classifications (2010): 16Y60, 16W10


Subscribe now for latest articles and news.